# SDR GUUA04140701

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 12,632 hours, 17,329 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3160 · Central Display
- Part: Dpu
- Part number: 6229682002
- Part serial: 697
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 6007, DURING APPROACH COPILOTS EADI WENT BLANK THEN STARTED TO SMOKE.  REPLACED COPILOTS DPU OPERATIONAL CHECK NORMAL.
